Birkhoff-recurrent solutions to algebraic equations
Matematičeskie zametki, Tome 13 (1973) no. 4, pp. 617-623
Cet article a éte moissonné depuis la source Math-Net.Ru
The paper considers algebraic equations whose coefficients are continuous functions given on a connected topological group. It is proven that if the vector function made up of the coefficients is recurrent in the sense of Birkhoff and if the discriminant of the equation never vanishes, then each continuous solution is recurrent. The proof is based on the theory of extensions of dynamic systems.
@article{MZM_1973_13_4_a17,
author = {I. U. Bronshtein},
title = {Birkhoff-recurrent solutions to algebraic equations},
journal = {Matemati\v{c}eskie zametki},
pages = {617--623},
year = {1973},
volume = {13},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1973_13_4_a17/}
}
I. U. Bronshtein. Birkhoff-recurrent solutions to algebraic equations. Matematičeskie zametki, Tome 13 (1973) no. 4, pp. 617-623. http://geodesic.mathdoc.fr/item/MZM_1973_13_4_a17/